PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

Absolutely strongly star-Hurewicz spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A space X is absolutely strongly star-Hurewicz if for each sequence (Un :n ∈ℕ/ of open covers of X and each dense subset D of X, there exists a sequence (Fn :n ∈ℕ/ of finite subsets of D such that for each x ∈X, x ∈St(Fn; Un) for all but finitely many n. In this paper, we investigate the relationships between absolutely strongly star-Hurewicz spaces and related spaces, and also study topological properties of absolutely strongly star-Hurewicz spaces.
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
wydano
2015-01-01
otrzymano
2013-11-02
zaakceptowano
2014-07-13
online
2014-10-09
Twórcy
autor
  • Institute of Mathematics, School of Mathematical Science, Nanjing Normal University, Nanjing 210023, P.R. China, songyankui@njnu.edu.cn
Bibliografia
  • [1] Bonanzinga M., Preservation and reflection of properties acc and hacc, Comment. Math. Univ. Carolinae., 1996, 37(1), 147-153
  • [2] Bonanzinga M., Cammaroto F., Kočinac Lj.D.R., Star-Hurewicz and related spaces, Applied General Topology., 2004, 5, 79-89
  • [3] Bonanzinga M., Cammaroto F., Kočinac Lj.D.R., Matveev M.V., On weaker forms of Menger, Rothberger and Hurewicz properties, Mat. Vesnik., 2009, 61, 13-23[WoS]
  • [4] Bonanzinga M., Matveev M.V., Some covering properties for ψ-spaces, Mat. Vesnik., 2009, 61, 3-11
  • [5] Caserta A., Maio G. Di., Kočinac Lj.D.R., Versions of properties (a) and (pp), Topology Appl., 2011, 158, 1630-1638[WoS]
  • [6] van Douwen E.K., Reed G.K., Roscoe A.W., Tree I.J., Star covering properties, Topology Appl., 1991, 39, 71-103[WoS]
  • [7] van Douwen E.K., The integers and topology, in: Handbook of Set-theoretic Topology, Ed: K. Kunen and J. E. Vaughan, North- Holland, Amsterdam, 1984, 111-167
  • [8] Engelking E., General Topology, Revised and completed edition, Heldermann Verlag, Berlin, 1989,
  • [9] Fleischman W.M., A new extension of countable compactness, Fund. Math., 1971, 67, 1-7
  • [10] Gillman L., Jerison M., Rings of Continuous Functions, Van Nostrand, New York, 1960
  • [11] Kočinac Lj.D.R., Star-Menger and related spaces, Publ. Math. Debrecen., 1999, 55, 421-431
  • [12] Kočinac Lj.D.R., Star-Menger and related spaces II, Filomat (Ni˘s)., 1999, 13, 129-140
  • [13] Matveev M.V., A survey on star-covering properties, Topology Atlas, preprint No 330, 1998
  • [14] Matveev M.V., Absolutely countably compact spaces, Topology Appl., 1994, 59, 61-92
  • [15] Song Y.-K., On countable star-covering properties, Applied General Topology., 2007, 8(2), 249-258
  • [16] Song Y.-K., Absolutely strongly star-Menger spaces, Toplogy Appl., 2013, 160, 475-481
  • [17] Shi .W-X., Song Y.-K., Gao Y.-Z., Spaces embeddable as regular closed subsets into acc spaces and (a)-spaces, Topology Appl., 2005, 150, 19-31
  • [18] Vaughan J.E., Absolutely countably compactness and property (a), Talk at 1996 Praha Symposium on General Topology
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0004
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.